# SDR CALA2024110801083

- Difficulty date: November 6, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 103,579 hours, 24,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS (USING CONTROL SWITCHES) OPERATIONAL CHECK {MULT-33-3-0001} - R/H EMERGENCY OVERWING LIGHT INOP REMOVED AND REPLACED OVERWING EMERGENCY LIGHT IN REFERENCE WITH AMM 33-51-06. OPS CHECK GOOD
